Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Integral Dubrovin valuation rings

Authors: Patrick J. Morandi and Adrian R. Wadsworth
Journal: Trans. Amer. Math. Soc. 315 (1989), 623-640
MSC: Primary 16W60; Secondary 16K20, 16S35
MathSciNet review: 986696
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the preceding paper, Dubrovin valuation rings integral over their centers in central simple algebras were characterized by value functions. Here, these value functions are used to give a method for extending integral Dubrovin valuation rings in generalized crossed product algebras. Several applications of this extension theorem are given, including new and more natural proofs of some theorems on valued division algebras over Henselian fields.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16W60, 16K20, 16S35

Retrieve articles in all journals with MSC: 16W60, 16K20, 16S35

Additional Information

PII: S 0002-9947(1989)0986696-4
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia